# SDR GTIA2025012738701

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 22,581 hours, 10,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AS SOON AS WE LEVELED AT ALTITUDE FOR A FEW MINUTES, FL 360 FAS IN THE AFT CALLED W/ A BURNING BATTRY SMELL, NO VISIBLE SMOKE OR FIRE DIVESTED.-R+R OZONECONVERTER IAM AMM 21-58-42 PERFORMED AQE PER TSM 05-50-00-810-831-A AND FOUND INSULATION BLACKET DAMAGED FROM HEAT R+R RECIRCULATION FILTERS IAW AMM 21-21-41 OPS CHECK GOOD NO BURNING SMELL NOTED A/C OK FOR SVC
DESCRIPTION OF ODOR/FUMES: OTHER, SMOKE/BURNING SMELL/ELECTRICAL. CONTINUOUS AND DISCOMFORTABLE. APPARENT CABIN SOURCE: UNKOWN. FWD CABIN/GALLEY(LAV). AFT CABIN/GALLEY(LAV), MID CABIN, AND FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
